# SDR SWIA202265861

- Difficulty date: April 8, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE FS 310.0 JUST AFT OF RBL 7.0 GALLEY MOUNT HAS CORROSION.     (C-CHECK RO 6/1/2022)    REMOVED AND INSTALLED NEW MOUNT PLATE PN# 601R38669-121 REF DWG 601R38669 REV-N AND CRJ200 SRM 51-42-06. RESTORED FINISH. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUE CARD FOR DETAILS.
